# SDR MASA2011032402241

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,847 hours, 37,919 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Burned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AIRSTAIR DOOR LIGHT LENS BURNT.  MX REPLACED LENS.
